MAUDE Adverse Event Report: ALLIED MEDICAL LLC. LITHOLYME; LITHOLYME, GE MULTI-STYLE CARTRIDGE

ALLIED MEDICAL LLC. LITHOLYME; LITHOLYME, GE MULTI-STYLE CARTRIDGE
Model Number 55-01-0017
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient harm occurred; however, the event required immediate intervention to maintain adequate ventilation.The device was not returned for investigation, preventing further analysis of the cause.
 
Event or Problem Description
When changing the co2 absorbent, it becomes difficult to seal.Results in a circuit leak.Very dangerous to patient.Flow sensors o2 rings fell out of machine along with the absorbent containers, causing crna to manually ventilate the patient until the anes.Tech was able to put part back in.

Brand Name
LITHOLYME
Common Device Name
LITHOLYME, GE MULTI-STYLE CARTRIDGE
Manufacturer (Section D)
ALLIED MEDICAL LLC.
46 new street
stuyvesant falls NY 12174
Manufacturer (Section G)
ALLIED MEDICAL LLC
46 new street
stuyvesant falls NY 12174
Manufacturer Contact
nicole szakats
13622 lakefront drive
earth city, MO 63045
3147712400
MDR Report Key24707078
Report Number1924066-2026-00004
Device Sequence Number10046408
Product Code CBL
UDI-Device Identifier00026072025260
UDI-Public(01)00026072025260
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number55-01-0017
Device Catalogue Number55-01-0017
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown